# SDR SWAA2022101846425

- Difficulty date: September 28, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N8644C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35973
- Aircraft time: 26,784 hours, 12,542 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 312 FRAME CRACKED AT STR. 5L LBL 32. / [01] NO ALLOWABLE LIMITS FOUND FOR BS312 FRAME CRACK DAMAGE TO BE REMOVED I.A.W SRM 51-10-02-0G-0 AND SUBMITTED TO ENG. FOR FURTHER INSTRUCTIONS;[02] REMOVED CRACK ON BS312 FRAME UPPER CHORD INNER FLANGE 0.150 LENGHT LBL33 BETWEEN STR5L AND STR6L I.A.W SRM 51-10-02-0G-0;[03] REQUEST HFEC TO VERIFY CRACK FREE CONDITION ON TRIMMED AREA;[04] HFEC INSPECTED CUTOUT AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED. EQUIP USED: -NORTEC 600 ID: ATS2353 CAL DUE: 01/23;[05] VERIFIED CORRECTIVE ACTION #1; 2;[06] REPAIRED DAMAGE ON CRACKED FRAME AT BS312 LBL33 BETWEEN STR5L AND STR6L I.A.W EA 22-153-01244 ATTACHED COSTUMER CARD TTG8Q00F4KR5;[07] VERIFIED CORRECTIVE ACTION ITEM 6. VERIFIED MEASUREMENTS TABLE. FAULT COMPLETE.
